# SDR DALA2024081208019

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496388) STA 520 RBL 24 SEAT TRACK IS WORN. REPAIRED SEAT TRACK AT STA 500K+10" TO STA 520 RBL 24 I.A.W B737-900 SRM 53-00-52-2R-4 PROCEDURE 4.
